# SDR ARWA20071102

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 71,461 hours, 17,422 cycles
- Engine: Ge CF650C2
- Engine time: 76,335 hours, 18,942 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 898980X3
- Part serial: AEX11185C
- Condition: Erratic
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL, UPON ADVANCING THE POWER LEVERS TO MAX TAKEOFF THRUST NR 1 ENGINE REVERSER PRESSURE LIGHT ILLUMINATED; CANCELLED THE TAKEOFF.  LIGHT WENT OUT WHEN POWER WAS REDUCED TO IDLE.  REVERSER NR 1 PREVIOUS DEACTIVATED AND SECURED LOCK, TRANSFERRED TO DMI NR 21213; RE-CHECKED FOUND LOCKED; DEACTIVATED "LIGHT" IN ACCORDANCE WITH M/M 78-00-22 AND DDG 78-1.  ON T/S, FOUND NR 1 ENGINE THRUST REVERSER OVER PRESSURE INLET S/O VALVE AND PRESSURE REGULATOR VALVE WORKING ERRATIC.  REMOVED AND REPLACED BOTH VALVES OVER PRESSURE AND REGULATOR.  OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH DC-10 M/M 78-31-09/78-31-05.  DMI NR 21213 CLEARED (SEE LOG PAGE NR 120797).
